SciELO - Scientific Electronic Library Online

SciELO - Scientific Electronic Library Online

Referencias del artículo

SADOSKY, Cora. The Hilbert transform and scattering. Rev. Unión Mat. Argent. [online]. 2008, vol.49, n.2, pp. 133-142. ISSN 1669-9637.

    [BSV]    J. A. Ball, C. Sadosky, V. Vinnikov, Scattering systems with several evolutions and multidimensional input/state/output systems, Int.Eqs.Op.Theory 52 (2005), 323-393. [ Links ]

    [C1]    M. Cotlar, A combinatorial inequality and its applications to  2 L spaces, Rev. Mat. Cuyana 1 (1955), 41-55. [ Links ]

    [C2]    M. Cotlar, A general interpolation for linear operations, Rev. Mat. Cuyana 2 (1955), 57-84. [ Links ]

    [C3]    M. Cotlar, Some generalizations of Hardy-Littlewood maximal theorem, Rev. Mat. Cuyana 3 (1955), 85-104. [ Links ]

    [C4]    M. Cotlar, A unified theory of Hilbert transforms and ergodic theorems. Rev. Mat. Cuyana 1 (1955), 105-167. [ Links ]

    [CF]    R. R. Coifman and C. Fefferman, Weighted norm inequalities for maximal functions and singular integrals, Studia Math. 51 (1974), 241-250. [ Links ]

    [CM]    R. R. Coifman and Y. Meyer, Calderón-Zygmund and multilinear operators, Cambridge University Press, Cambridge, 1997. [ Links ]

    [ChS]    D.-C. Chang and C. Sadosky, Functions of bounded mean oscillation, Taiwanese J. Math. 10(2006), 573-601. [ Links ]

    [CRW]    R. R. Coifman, R. Rochberg and G. Weiss, Factorization theorems for Hardy spaces in several variables, Ann. of Math. 103 (1976), 611-635. [ Links ]

    [CS1]    M. Cotlar and C. Sadosky, On some  p L versions of the Helson-Szeg~o theorem, Conference on harmonic analysis in honor of Antoni Zygmund, Vol I, II (Chicago, IL, 1981), 306-317, Wadsworth Math. Ser., Wadsworth, Belmont, CA, 1983. [ Links ]

    [CS2]    M. Cotlar and C. Sadosky, Integral representations of bounded Hankel forms defined in scattering systems with a multidimensional evolution group, in Contributions to Operator Theory and its Applications (Mesa, AZ, 1987) (Ed. I. Gohberg, J.W. Helton and L. Rodman), pp. 357-375, OT35 Birkhäuser, Basel-Boston, 1988. [ Links ]

    [CS3]    M. Cotlar and C. Sadosky, Generalized Bochner Theorem in algebraic scattering systems, in Analysis at Urbana vol.II, London Math. Soc. Lecture Notes Ser. 138, Cambridge Univ. Press, Cambridge, 1989, pp. 144-169. [ Links ]

    [CS4]    M. Cotlar and C. Sadosky, The Helson-Szegö theorem in Lp of the bidimensional torus, Contemp. Math. 107 (1990), 19-37. [ Links ]

    [CS5]    M. Cotlar and C. Sadosky, Transference of metrics induced by unitary couplings, a Sarason theorem for the bidimensional torus, and a Sz.Nagy-Foias theorem for two pairs of dilations, J. Funct. Anal. 111(1993), 473-488. [ Links ]

    [F]    C. Fefferman, Characterization of bounded mean oscillation, Bull. Amer. Math. Soc. 77(1971), 587-588. [ Links ]

    [FS]    C. Fefferman and E.M. Stein, Hp spaces of several variables, Acta Math. 129(1972), 137-193. [ Links ]

    [HS]    H. Helson and G. Szeg~o , A problem in prediction theory, Ann. Math. Pura Appl. 51 (1960), 107-138. [ Links ]

    [HMW]    R. Hunt, B. Muckenhoupt and R. L. Wheeden, Weighted norm inequalities for the conjugate function and the Hilbert transform, Trans. Amer. Math. Soc.  176 (1973), 227-251. [ Links ]

    [JN]    F. John and L. Nirenberg, On functions of bounded mean oscillation, Comm. Pure Appl. Math. 14 (1961), 415-426. [ Links ]

    [LP]    P. D. Lax and R. S. Phillips, Scattering Theory, Pure and Applied Math. Vol. 26, Academic Press, Boston, 1989, (second revised edition, first edition published in 1967). [ Links ]

    [S]    C. Sadosky, Liftings of kernels shift-invariant in scattering systems, in Holomorphic Spaces (Ed. S. Axler, J. E. McCarthy and D. Sarason), Mathematical Sciences Research Institute Publications, Vol. 33, Cambridge University Press, 1998, pp. 303-336. [ Links ]

    [Sa]    D. Sarason, On spectral sets having connected complement, Acta Sci. Math. (Szeged), 26 (1965), 289-299. [ Links ]